MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM04006008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, two inpact admiral drug eluting balloons were used to treat the sfa.Approximately 3 months post index procedure, patient suffered sfa restenosis in the left foot.Standard pta was performed same day.The patient is recovering.The investigator assessed the event as possibly related to the drug, and probably related to device and procedure.The sponsor assessed the event as possibly related to the drug, and probably related to device and procedure.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8183669
Report Number9612164-2018-03728
Device Sequence Number13957201
Product Code ONU
UDI-Device Identifier00643169383463
UDI-Public00643169383463
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2020
Device Catalogue NumberADM04006008P
Device Lot Number0008886391
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight79